| Catalog Number |
198713111 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Tissue Injury (4559)
| Date of Event |
01/30/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that patient presents with a ruptured extensor mechanism post revision tka.Due to shortening of the soft tissues, the surgeon chose to remove well fixed, and previously well functioning components, to reduce tension on the reconstruction of patient's soft tissues.No allegation was made against any listed component.This is a repeat reconstruction that failed on (b)(6) 2025 where the insert was exchanged at that time, but no other components were exchanged.It was the surgeon's opinion that shortening the femoral construct gave the patient the best opportunity for a positive outcome.No delay nor patient harm was noted.The femoral sleeve and stem were retained from a tc3 revision.Based upon x-ray, the femoral sleeve was a 31 or 34mm and the stem appeared to be 75 x 12mm.Our records do indicate that a 32mm sigma oval dome patella was placed on the above listed date, and was still in place.Doi: (b)(6) 2025.Dor: (b)(6) 2026.Affected side: left knee.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary = > no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot = > the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.